null

FREE SHIPPING ON ORDERS OVER $30

Chlorpheniramine Maleate (Chlor-Trimeton)



Sort By:

Display Type:
Filters
  • Major Cough & Cold - 16 Tablets (Coricidin HBP Cough & Cold) Major Cough & Cold - 16 Tablets (Coricidin HBP Cough & Cold)  Expiration Date

    Major Cough & Cold HBP - 16 Tablets | Coricidin HBP Cough & Cold

    Major
    $5.99
    Compare to the active ingredients in Coricidin HBP Cough & Cold. It provides relief for people with High Blood Pressure and relieves cough, runny nose, and sneezing.  Major Cough & Cold - 16 Tablets (Coricidin HBP Cough &...
  • Major Allergy Tablets Chlorpheniramine Maleate 4 mg - 100 Tablets | Chlor-Trimeto Major Allergy Tablets Chlorpheniramine Maleate 4 mg - 100 Tablets | Chlor-Trimeton

    Major Allergy Tablets Chlorpheniramine Maleate 4 mg - 100 Tablets | Chlor-Trimeton

    Major
    $5.95
    Major Allergy Tablets – 100 Tablets | 4 mg Chlorpheniramine Maleate | Compare to Chlor-Trimeton® Major Allergy Tablets contain chlorpheniramine maleate 4 mg, an antihistamine used for the temporary relief of allergy symptoms such as sneezing,...
  • Cold and Cough Relief Coricidin® HBP Cold & Flu 325 mg - 2 mg Strength 20 Tablets This product is fulfilled by McKesson

    Cold and Cough Relief Coricidin® HBP Cold & Flu 325 mg - 2 mg Strength 20 Tablets

    Coricidin
    $16.32
    Cold and Cough Relief Coricidin® HBP Cold & Flu 325 mg - 2 mg Strength 20 Tablets Temporarily relieves: minor aches and pains; headache; sneezing; runny nose Decongestant-free cold relief for people with high blood pressure Please note...